Factorization of 17^n-1 for n<=78 Factorization of 17^n-1 for n<=78

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 177
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorHahn, Sang-Geunko
dc.contributor.authorYoon-Yong Ohko
dc.date.accessioned2013-02-25T10:51:42Z-
dc.date.available2013-02-25T10:51:42Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1993-03-
dc.identifier.citationMATHEMATICA JAPONICA, v.38, no.2, pp.225 - 233-
dc.identifier.issn0025-5513-
dc.identifier.urihttp://hdl.handle.net/10203/61632-
dc.languageEnglish-
dc.publisherJapanese Association of Mathematical Sciences-
dc.titleFactorization of 17^n-1 for n&lt;=78-
dc.title.alternativeFactorization of 17^n-1 for n&lt;=78-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume38-
dc.citation.issue2-
dc.citation.beginningpage225-
dc.citation.endingpage233-
dc.citation.publicationnameMATHEMATICA JAPONICA-
dc.contributor.localauthorHahn, Sang-Geun-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0